# SDR DALA2018022801282

- Difficulty date: February 25, 2018
- Submitted: February 28, 2018
- Operation: Air carrier
- Aircraft: N389DA
- Make and model: Boeing 737832
- Aircraft serial: 30376
- Aircraft time: 57,799 hours, 22,726 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Corroded
- Location: Bs 793-847
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION,  FOUND CORROSION ON WEB OF AFT CARGO BAY DOOR CUTOUT AT FLOOR STRUCTURE BETWEEN BS 793 - 847.  MAINTENANCE REPLACED WEB IAW SRM 51-40-02 PAR. 5.
